# SDR USAA10121393030A

- Difficulty date: November 23, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,445 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5361018300200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON CHANNEL AT FR12, S12R.  REPLACED CHANNEL AT FR12, S12R IAW A320 SRM 51-42-00 & 51-76-11.
